# SDR HEEA073624

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 11,313 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681105
- Part serial: S0467
- Condition: Failed
- Location: Dual Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR NEEDLE DOESN'T ENGAGE UNTIL ALMOST 100 PERCENT ENGINE RPM.
